# SDR ORJA99214

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D29982121
- Condition: Detached
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD ON RIGHT GALLEY DOOR CAME OFF.  TOO TIGHT FOR FLIGHT CREW TO RE-INSTALL.  RE-INSTALLED DOOR SLIDE AND OPS CHECKED DOOR OPERATION.  DOOR OPS CHECKED NORMAL.  AIRCRAFT IS OK FOR SERVICE.  (X)
